# SDR UPS06847550

- Difficulty date: July 8, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs250-290 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L35R FROM FS 260 - 280 HAS COROSION.  REMOVED, FABRICATED AND INSTALLED L35R IAW SRM 53-02-02-0, 51-1-20D, AND 51-1-21.
